# SDR CALA0200024

- Difficulty date: January 17, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 50,221 hours, 27,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: R/H Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H WING LEADING EDGE SKIN UNDER O/B EDGE OF #5 SLAT DELAMINATED. REPAIRED IAW ECRA 5721-01048.
